Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The minimal Fried average entropy for higher-rank Cartan actions
HTML articles powered by AMS MathViewer

by Eduardo Friedman, Fredrik Johansson and Gabriel Ramirez-Raposo HTML | PDF
Math. Comp. 90 (2021), 973-978 Request permission


We find the minimal value of the Fried average entropy by proving new lower bounds for regulators of totally real number fields.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2020): 37A35, 37A44, 11R27
  • Retrieve articles in all journals with MSC (2020): 37A35, 37A44, 11R27
Additional Information
  • Eduardo Friedman
  • Affiliation: Departamento de Matemática, Facultad de Ciencias, Universidad de Chile, Casilla 653, Santiago, Chile
  • MR Author ID: 69455
  • Email:
  • Fredrik Johansson
  • Affiliation: Inria Bordeaux-Sud-Ouest and Institut de Mathématiques de Bordeaux, Université de Bordeaux, 33400 Talence, France
  • MR Author ID: 999321
  • Email:
  • Gabriel Ramirez-Raposo
  • Affiliation: Facultad de Matemáticas, Pontificia Universidad Católica de Chile, Vicuña Mackenna 4860, Macul, Santiago, Chile
  • MR Author ID: 1308206
  • Email:
  • Received by editor(s): January 13, 2020
  • Received by editor(s) in revised form: May 16, 2020, and July 3, 2020
  • Published electronically: November 19, 2020
  • Additional Notes: This work was partially supported by Chilean FONDECYT grant 1170176.
  • © Copyright 2020 American Mathematical Society
  • Journal: Math. Comp. 90 (2021), 973-978
  • MSC (2020): Primary 37A35, 37A44, 11R27
  • DOI:
  • MathSciNet review: 4194170